Results 1 to 13 of 13

Thread: Please help

  1. #1

    Default Please help

    Hello, I will start out by saying I am a paranoid person and I am looking for some help.
    My fiance is on the birth control pill lutera, she just switched this month from another birth control pill she was on for the previous 3 months.
    Her last period was on Jan 9, she is due around Feb 6. Usually she gets really bloated and crampy a week before her period starts.
    This month has been odd because the 2nd day of this new pack she took the pill 4 hours late. Later in the month she felt "extremely horny" like she normally did before being on the pill during when she normally ovulates. This has me a little worried, as well as her bloated and crampy feeling came two weeks before her period, the feeling has kinda surpassed now, but she also said for a couple days she felt extremely tired, would this be a cause for pregnancy concerns? Or just side affects of the pill? Thanks for your help.

    signed
    Paranoia

  2. #2

    Default

    switching birth control can mess things up... she can take a test but i'm gonna guess not pregnant due to changing birth control! or she can always get a blood test!

    Me(26) DH: Chris (30) Cassidee (3) Jazmine born 6/28/13 Austyn 7/10/14 MC 8/1/12

  3. #3

    Default

    Thanks for the help! It's just really odd that she has felt so different this month compared to others. Usually she's not worried either. but this month she kinda is. We hope its just do to the fact of the new pill making her feel different then the last one did. Though it is odd too that she felt "that way" when she ovulates, I thought birth control was supposed to make a woman not ovulate?

  4. #4
    Join Date
    Aug 2008
    Posts
    9,993
    Blog Entries
    1

    Default

    I would say that all of this is due to changing birth control pills. As long as she didn't miss a day (even if one was just a little bit late) I really doubt that she is pregnant.
    Jessica (33) and Ryan (33). Madelyn born August 5, 2009; Malachi born December 23, 2010 and Nathaniel born July 19, 2013. Lost a loved baby 02/29/12, 05/14/12 and 07/05/12 all due a serious allergic reaction to fabric softener.
    My Ovulation Chart , My blog about MCAD

  5. #5
    Join Date
    Nov 2011
    Location
    Hawaii
    Posts
    3,806

    Default

    I agree with the others, its because of the change in birth control pills. She can take a home pregnancy test if it would make you feel better, but I'm very doubtful she's pregnant.
    Jennifer


  6. #6

    Default

    Does anyone know why she would feel that way? Why she would get her PMS symptoms that much earlier than normal? Now they have stopped, not so much bloating and such, she feels ok now, but its still 5 days til her period, everything just seems different. maybe im super paranoid.

  7. #7

    Default

    Also, her stomach makes a lot of noise when she feels bloated and such before her period starts. this usually happens a week to 10 days before it starts and quits about 3 days before, this time it happened 14-17 days before her period is supposed to come. That's what has us both a little worried, or could the change of birth control affect that? Please, I still need more help. Any answers would be great. I know she can take a test, but I think its still to early, just trying to get a little piece of mind before that time comes. Thanks for everyones help!

  8. #8
    Join Date
    Aug 2008
    Posts
    9,993
    Blog Entries
    1

    Default

    The hormone concentrations are different in different pills which could very well cause different symptoms. Since birth control pills have progesterone in them, the symptoms created can be the same as those in pregnancy (bloating, fatigue, breast tenderness, etc).
    Jessica (33) and Ryan (33). Madelyn born August 5, 2009; Malachi born December 23, 2010 and Nathaniel born July 19, 2013. Lost a loved baby 02/29/12, 05/14/12 and 07/05/12 all due a serious allergic reaction to fabric softener.
    My Ovulation Chart , My blog about MCAD

  9. #9

    Default

    Birth control pills seem to like to freak people out. When she told me she had those feelings like when she ovulates, it kinda freaked me out, because I thought BC pills were supposed to prevent ovulation. unless the brain doesnt know its not and still in her head feels that way. its just really strange. I hope they worked correctly. just this month with her feeling different, like more tired, moody, and the pms feeling earlier than normal, has us both uneasy. hope its just the side affect of these pills and it will go away, or she may have to switch again or something. thanks for your help JJorn.

  10. #10

    Default

    I guess what I also failed to mention is when we had unprotected sex. We did the night her AF ended last month, or the first day of the new pills, the next day she took them 4 hours late. We waited 8 days of her taking them regularly then had unprotected sex again then. And thats all for the month. Does that change anything?

  11. #11

    Default

    No, doesn't xhange anything. If she started the new pack right on time than it is very unlikely she is pregnant. Different pills effect people differently, that is why there are so many brands of basically the same thing. It is all a different mix of the same hormones. Switching pills changed the hormone levels and made her feel differently. Or, taking that one pill late made her nervous and she is looking for symptoms.

    The pill works in 3 ways- supressing ovulation, thickening cervical mucous to make it more difficult for sperm to get through, and making the uterus inhospitable to a fertilized egg so that it cannot implant.

  12. #12

    Default

    You should know bc doesn't keep her from ovulating it keeps the lining of her uterus from thickening therefore there is nothing for a fertilized egg to attach to and her body will shed the egg, that being said my son who is 6 1/2 years old was conceived on birth control if the thought of you two having a baby freaks you out his much you might consider using a second form of birth control too.

    Ie: I highly doubt she is pregnant, pills are all made differently and can have different effects on everyone.

  13. #13
    Join Date
    May 2011
    Location
    EVV IN
    Posts
    6,310

    Default

    She can test if she is late, if its negative then I'd suggest she see her MD to see if there are long term birth control options. Some birth control pills cause more side effects than others. I was on Tri-Cyclin before kids and had very few side effects. With Lo Estergen Fe I had more side effects.



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •